# SDR IPXA1B64769

- Difficulty date: February 2, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942Y32
- Condition: Cracked
- Location: Bs 280-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D,  NWW RT SIDE PANEL, 1 EA STIFFENER FOUND CRACKED BETWEEN BS 280-330 AT WL 180, CRACK LENGTH APPROX .1250" LONG FROM STIFFENER FWD EDGE.     STIFFENER REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 58 AT BETWEEN BS 280-300 AT WL 180 AREA.
